USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 2 CK   *  >   >>  

* A 19-year-old girl
 #141039  
  malak - 11/24/06 15:28
 
  A 19-year-old girl is brought into the emergency room by police after being taken into custody at a party, where she became highly agitated and assaultive after ingesting unknown drugs. She presents with pressured speech, extreme suspiciousness that she is being stalked, tachycardia, and pupillary dilation. Her coordination appears unimpaired, and her mucous membranes are moist. Which of the following substances is the most likely cause?

A: Amphetamine
B: Cannabis
C: Lysergic acid diethylamide (LSD)
D: Phencyclidine
E: Psilocybin
 
Report Abuse

 
 

* Re:A 19-year-old girl
#570188
  pth - 11/24/06 15:31
 
  D: Phencyclidine  
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome